# SDR VNAA0805010

- Difficulty date: May 7, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 10,009 hours, 9,650 cycles
- Engine: Ge CF348C1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED A FORWARD SMOKE IN LAV WARNING MESSAGE AFTER TAKEOFF.  CREW ELECTED TO RETURN TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NO SIGNS OF A FIRE IN THE LAVATORY.  MAINTENANCE SUSPECTS ENGINE WASH SOLUTION FOR THE CAUSE OF THE ODOR.  MAINTENANCE GROUND RAN ENGINE AND BURNED OFF ALL REMNANTS OF THE SOLUTION IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPERATIONAL CHECKS WERE GOOD, NO LEAKS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
